# SDR IPXA2022072884661

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,607 hours, 15,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 2210081327
- Part serial: NSN
- Condition: Elongated
- Location: 485 Al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CPANEL 485AL HAS ELONGATED HOLES ALONG ENTIRE LENGTH OF THE PANEL ON THE I/B SIDE AS MARKED.REMOVED AND REPLACED IAW SRM 51-40-21.
